RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1957
Volume 113,
Number 4,
Pages
738–741
(Mi dan21784)
This article is cited in
2
papers
MATHEMATICS
On a system of mathematical symbols, convenient for electronic computor operations
L. V. Kantorovich
Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences
Presented:
S. L. Sobolev
Received: 24.09.1956
Fulltext:
PDF file (600 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025